Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Recurring painful bumps under armpits, leave the skin deformed after popping. What is the permanent cure?

Hi, i have these painful bumps under my armpits and they grow big to a point i can t put my arms down because its so tender it hurts. And soon or later they pop and pus come out but leaves my armpit skin all deformed, i had this condition since i was a young teen and i want to stop suffering with this horrible pain. what is going on with my skin ? Is there anyway to make the bumps go away and never come back? What condition do i have thats causing these effects? Please help.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for choosing HCM,
the condition you have described is most probably HIDRADINITIS SUPPURATIVA .This is a chronic condition with recurrent on and off acute attacks leads to scarring should be biopsied from your armpit .Meanwhile start tab metronidazole 400mg tid along with tab erythromycin500mg bid for 15 days.
Also apply Fucidic acid cream twice daily.
Let me know after 2 weeks .bye for now.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor